# SDR USAA2013071700028

- Difficulty date: June 21, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: D53230935200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION FOUND ON STAMPING BETWEEN FR 24 - 28, S23L. REPLACED STAMPING IAW SRM 51-72-11, DWG D53230861 & D53910470.
